MathSciNet Relay Station
MathSciNet bibliographic data
MR1383980 (97d:35136) 35L65
Schecter, Stephen; Marchesin, Dan; Plohr, Bradley J. Structurally stable Riemann solutions. J. Differential Equations 126 (1996), no. 2, 303–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement